# SDR SWAA2012082706986

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 1,489 hours, 503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY CAME OUT, DID NOT DEPLOY, STILL OPERATIONAL.  RE-INSTALLED SLIDE PER MM.
